# SDR UPS07850065

- Difficulty date: June 9, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 922 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 END FITTING CRACKED AT STA 922 L21R.  REMOVED END FITTING AT STA 922 L21R IAW SRM 51-1-20D.  LOCATED, DRILLED AND INSTALLED REPAIR END FITTING AT STA 922 L21R IAW SRM 51-1-24, AND SRM 51-1-20D.
